Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak spectral theory


Author: M. W. Wong
Journal: Proc. Amer. Math. Soc. 95 (1985), 429-432
MSC: Primary 35S05; Secondary 47G05
MathSciNet review: 806082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We initiate the weak spectrum of a linear operator on $ {L^p}$ spaces, $ 1 \leqslant p < \infty $. The weak spectrum of a pseudo-differential operator with symbol in $ S_{\alpha \sigma }^m$, where $ - \infty < m < \infty $ and $ 0 \leqslant \rho \leqslant 1$, is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35S05, 47G05

Retrieve articles in all journals with MSC: 35S05, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806082-9
PII: S 0002-9939(1985)0806082-9
Keywords: Spectrum, weak spectrum, multipliers, weak type $ (p,p)$, pseudo-differential operators
Article copyright: © Copyright 1985 American Mathematical Society